# SDR P2EA00440

- Difficulty date: November 14, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND FORWARD CARGO FRAME WEB AT BS 492.4 BETWEEN STR 23, 24R WITH CRACK L/0.250 W/0.005.  REPAIRED FORWARD CARGO FRAME WEB AT BS 492.4 BETWEEN STR 23, 24R.
